# SDR SWAA2022092765252

- Difficulty date: August 25, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/W #2 FUEL TANK AFT BOOST PUMP UPPER ATTACH CLIP COMMON TO BONDING JUMPER ATTACH POINT / [01] REMOVED AND REPLACED CORRODED CLIP ON R/W #2 FUEL TANK AFT BOOST PUMP UPPER ATTACH CLIP COMMON TO BONDING JUMPER ATTACH POINT IAW AMM 20-50-11-910-801 TABLE 205. TORQUE WRENCH CAL ID: ATS2326; S/N: 1018916879; DUE DATE: 2/2023.;[02] CERTIFIED;[03] VERIFIED CORRECTIVE ACTION 1.
